MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. INTERGRATED APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER INTERNATIONAL INC. INTERGRATED APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number L5C4531
Medical Device Problem Codes Fluid/Blood Leak (1250); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Peritonitis (2252)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A peritoneal dialysis (pd) patient experienced leaking from an automated pd set with cassette.The exact location of the leak was unknown, but it was reported that he tubing was wet "where the tubing comes out of the cassette".It was reported that the patient experienced peritonitis, manifested by abdominal pain and cloudy effluent.The cause was not reported.It was not reported if the patient was hospitalized for the event.The patient was treated with vancomycin and ceftazidime, "switching to ampicillin".It was reported that the transfer set was changed.At the time of this report, the patient outcome and action taken with pd therapy were not reported, however it was reported that the patient was "feeling better and symptoms were gone".No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h6, and h11.H11: the actual device was not available; however, a companion sample was provided for evaluation.A visual inspection of the companion sample was performed and there were no issues observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERGRATED APD SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
ECM - VANTIVE HEALTHCARE - HAINA
piisa industrial park antigua
carretera sanchez km 18 1/2
haina, san cristobal 91000
DR   91000
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key25153864
Report Number3038195011-2026-00487
Device Sequence Number15790561
Product Code FKX
UDI-Device Identifier00085412090078
UDI-Public(01)00085412090078(10)DR25D24031(17)300424
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberL5C4531
Device Lot NumberDR25D24031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIANEAL LOW CA 1.5%; TRANSFER SET - UNSPECIFIED MANUFACTURER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale